# SDR DALA2015082707893

- Difficulty date: August 14, 2012
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 79,053 hours, 34,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 687
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT BS 687, STRINGER 36R AT CARRY THOUGH HOLE, RT AIRFONE BLANKING PLATE, 1/8TH INCH CRACK.
